It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am fortunate that my insurance pays for it, at least for now. I also like the benefits of the drug itself, it has been a Godsend for me. However, I cannot deal with the side effects. I also take Pamelor at night before bed. Between the two of them I am severely constipated (we're talking once a week here), forcing myself to urinate, even upon awakening in the morning, dry throat, wierd vision, feels like I'm wearing someone elses glasses. The worst part is that I have packed on the pounds in very little time.

I saw the neuro the other day, and told him I researched and found another drug whose side effect was weight loss. It's Topomax. My sister-in-law takes it for prevention of migraines. He allowed me to take it, but thinks it won't be as effective as the Lyrica for the pain. It's a slow starting up and weaning off process. He's keeping me on the Pamelor.

If anyone has any experience with Topomax I would love to hear about it.

Be Well,
Jill





All times are GMT -7. The time now is 02:32 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!